Paracetamol 0.5g x 24 tablets

Accord Healthcare


£9.99 £16.00




Paracetamol 0.5g is a preparation for the relief of mild to moderate pain, as well as for reducing fever. Each tablet contains up to 500mg of the active substance, i.e. paracetamol.

Paracetamol Composition:
One tablet contains: active substance: paracetamol - 500mg and auxiliary components: corn starch, gelatin, colloidal anhydrous silica, talc, sodium carboxymethyl starch (type A), magnesium stearate.

Paracetamol Dosage:
Use the medicine as directed by your doctor or as described on the leaflet. Adults, adolescents over 15 years of age: 1-2 tablets (500-1000mg paracetamol), the dose can be repeated every 4-6 hours. 

Maximum daily dose: 6 tablets (3000mg paracetamol). Children from 6 to 9 years of age (22-30 kg body weight): 1/2 tablet (250 mg paracetamol), the dose can be repeated up to 4-6 times a day. Dosage for children from 9 to 12 years of age (30-40kg body weight): one tablet (500mg paracetamol), the dose can be repeated up to 3-4 times a day. Children from 12 to 15 years of age (40-55kg body weight): one tablet (500mg paracetamol), the dose can be repeated up to 4-6 times a day. 

Swallow the tablets whole, drink plenty of water, another way is to dissolve the tablet in large amounts of water and drink it. There should be a break of at least 4 hours between doses. Do not exceed the recommended daily doses. You should consult your doctor if the pain persists despite using the medicine for 5 days or when the fever persists despite using the medicine for 3 days. For people with kidney failure, liver problems, and Gilbert's syndrome, the dose of paracetamol should be reduced.